Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the existence of solutions of systems of functional differential equations


Author: Joel Franklin
Journal: Proc. Amer. Math. Soc. 5 (1954), 363-369
MSC: Primary 39.0X
MathSciNet review: 0062329
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Peano, Démonstration de l’intégrabilité des équations différentielles ordinaires, Math. Ann. 37 (1890), no. 2, 182–228 (French). MR 1510645, http://dx.doi.org/10.1007/BF01200235
  • [2] E. Picard, Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives, J. de Math. (4) vol. 6 (1890) pp. 145-210.
  • [3] E. Lindelöf, Sur l'application des méthodes d'approximations successives à l'étude des intégrates réelles des équations différentielles ordinaires, J. de Math. (4) vol. 10 (1894) pp. 117-128.
  • [4] J. Franklin, On the method of successive approximations, Technical Report No. 7, Applied Mathematics and Statistics Laboratory, Stanford University, 1952.
  • [5] E. Kamke, Differentialgleichungen reeller Funktionen, Chelsea Publishing Company, New York, N.Y., 1947 (German). MR 0020179 (8,514e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0062329-0
PII: S 0002-9939(1954)0062329-0
Article copyright: © Copyright 1954 American Mathematical Society